# SDR QXEA2021101800476

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 8,272 hours, 4,939 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

POST FLIGHT WALK AROUND NOTICED SOME LIGHT WHITE SMOKE COMING OUT OF THE APU AIR INLET. REMOVED FROM SERVICE. PERFORMED GVI OF APU AIR INLET AREA, NO DEFECTS NOTED. RAN APU APPROXIMATELY 10 MINUTES NO DEFECTS NOTED, NO FAULT CODES, APU OPERATES AS NORMAL. RETURNED TO SERVICE.
